# SDR IPXA2022012078082

- Difficulty date: January 5, 2022
- Submitted: January 21, 2022
- Operation: Air carrier
- Aircraft: N288UP
- Make and model: Doug MD-11F
- Aircraft serial: 48540
- Aircraft time: 80,436 hours, 15,906 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Skin
- Part number: ARB74044
- Condition: Corroded
- Location: R/H Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:1CR/H WING UPPER SKIN HAS CORROSION AT STA. XORS= 1006 & XORS=1012 AT STR. 4.REPAIRED CORRODED R/H WING SKIN IAW VT-SAA EA 011-5730-01-A9453 AND UPS EO MD11-5730-82592-A. (MINOR)
